# SDR ASOA2016040514742

- Difficulty date: April 5, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER TO FUSELAGE ANGLE APPEARS CRACKED.  ALL STEPS OF REO 670-55-31-082 HAVE BEEN COMPLIED WITH & COMPLIED WITH ECTC REO 670-55-31-082.
